Severe dry skin problem
I wrote to you before with a whole host of problems and your natpro cream has been an amazing antidote along with your suggestion to get a Vit D test (I was low) I have been able to address that, too. I can't tell you how bad I was feeling and I seemed to have every menopausal symptom going. Everything is so much better now and I have only been using the cream (every day) for 2.5 months at the rate of one tube of cream per month to give you an idea of my dosage. I was suffering debilitating migraines almost weekly, I only now get the odd mini-migraine 2 in the past 3 months, that I am able to cope with (lasts only a day and not to the same intensity). The reason I am writing to you again though, apart from to say thank you for literally giving me my life back, is to say that I have a new 'symptom' which is incredibly dry skin. Scaly and parchment think - all over my legs, buttocks, arms. What is going on? This has literally happened within 3 months of using the cream which I only ever apply onto my face and I am not suffering from dry skin there. Is this a side effect do you know? Am I doing something wrong? Also, my periods had stopped 5 months ago, I now get a period every 3 weeks which are quite heavy. I'm not complaining about that though as it's nothing compared to my symptoms pre-natpro and from what I've read in other posts of yours, that will settle down. My dry skin is causing me huge concern though and I'm feeling very self conscious, especially as my soft skin was probably my best feature! I'm due to go on holiday in two weeks time (to get my Vit D levels up) and I feel at this stage I would be too self-conscious to put my swim costume on. Any advice or ideas, please Wray? i eat very healthily, don't drink alcohol at all and don't smoke. Kind regards, Suze.